# SDR UIEA2020082001829

- Difficulty date: August 17, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 76,912 hours, 12,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM UPPER CAP AT STA 2240 BETWEEN LBL 50.00 AND LBL 67.01. ACCOMPLISHED JOB IAW EI NO T2020A53M-1983 REV 1 AND SRM 53-00-51-2R-2, REPAIR 3, REV 89. JOB COMPLETED AND CONDITION CHK NORMAL.
